| Catalog Number |
5407FA3000 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes (b)(4) malfunction events in which the device had paint chips missing.- (b)(4) events had no patient involvement, no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events (b)(4) events were reported for this quarter.Product return status (b)(4) devices were evaluated in the field.Additional information (b)(4) devices were not labeled for single-use.(b)(4) devices were not reprocessed or reused.